Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Multiple nontrivial solutions of semilinear elliptic equations


Author: Norimichi Hirano
Journal: Proc. Amer. Math. Soc. 103 (1988), 468-472
MSC: Primary 35J65
DOI: https://doi.org/10.1090/S0002-9939-1988-0943068-0
MathSciNet review: 943068
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a condition for a semilinear elliptic equation to have two nontrivial solutions. Our condition does not demand any differentiability of the nonlinear term.


References [Enhancements On Off] (What's this?)

  • [1] S. Ahmad, Multiple nontrivial solutions of resonant and nonresonant asymptotically linear problems, Proc. Amer. Math. Soc. 96 (1987), 405-409. MR 822429 (87m:35090)
  • [2] A. Ambrosetti and G. Mancini, Sharp nonuniqueness results for some nonlinear problems, Nonlinear Anal. 5 (1979), 635-645. MR 541874 (80k:47073)
  • [3] F. E. Browder, Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. Sympos. Pure Math., vol. 18, Part 2, Amer. Math. Soc., Providence, R. I., 1976. MR 0405188 (53:8982)
  • [4] N. Hirano and W. Takahashi, Existence theorems on unbounded sets in Banach spaces, Proc. Amer. Math. Soc. 80 (1980), 647-650. MR 587945 (82b:47068)
  • [5] N. Hirano, Unbounded nonlinear perturbations of linear elliptic problems at resonance, J. Math. Anal. Appl. (to appear). MR 943517 (89m:35078)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J65

Retrieve articles in all journals with MSC: 35J65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0943068-0
Keywords: Pseudo-monotone mapping, multiple solutions
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society